# SDR WX0A201512100036

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936537177
- Condition: Corroded
- Location: Bs 160 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB HAS CORROSION AT FS 160, RBL 10.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-70-4, FIG 2.
